Vol. 10, No. 5, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
On the growth of Sobolev norms for NLS on 2- and 3-dimensional manifolds

Fabrice Planchon, Nikolay Tzvetkov and Nicola Visciglia

Vol. 10 (2017), No. 5, 1123–1147

Using suitable modified energies, we study higher-order Sobolev norms’ growth in time for the nonlinear Schrödinger equation (NLS) on a generic 2- or 3-dimensional compact manifold. In two dimensions, we extend earlier results that dealt only with cubic nonlinearities, and get polynomial-in-time bounds for any higher-order nonlinearities. In three dimensions, we prove that solutions to the cubic NLS grow at most exponentially, while for the subcubic NLS we get polynomial bounds on the growth of the H2 norm.

growth of Sobolev norms, NLS on compact manifolds
Mathematical Subject Classification 2010
Primary: 35Q55
Received: 29 July 2016
Revised: 5 March 2017
Accepted: 24 April 2017
Published: 1 July 2017
Fabrice Planchon
Université Côte d’Azur
Parc Valrose
06108 Nice
Nikolay Tzvetkov
Department of Mathematics
Université de Cergy-Pontoise
2, Avenue A. Chauvin
95302 Cergy-Pontoise Cedex
Nicola Visciglia
Dipartimento di Matematica
Università Degli Studi di Pisa
Largo Bruno Pontecorvo 5
I-56127 Pisa